Title

Norm Inequalities Which Yield Inclusion For Euler Sequence-Spaces

Title - Alternative

Comput. Math. Appl.

Keywords

Norm; Bk-Spaces; Orlitz Spaces; Hardy Inequality; Operators; Matrices; Norlund; Computer Science, Interdisciplinary Applications; Mathematics, Applied

Abstract

In this paper, we have obtained inclusion among Euler sequence spaces by establishing inequalities in Orlicz-Luxemburg norm. Our first result generalizes a result of Chandra and Mohapatra [1, Theorem 4].

Publication Title

Computers & Mathematics with Applications

Volume

30

Issue/Number

3-6

Publication Date

1-19-1995

Document Type

Article

Language

English

First Page

383

Last Page

387

WOS Identifier

WOS:A1995RJ36000035

ISSN

0898-1221

Share

COinS